# SDR ASAA2018082982948

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 50,175 hours, 16,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN FOR THE NR 4 GALLEY,  ADJACENT TO THE L2 DOOR WAS MISSING THE LENS.  ACFT GROUNDED.  REPLACED THE LENS AND TESTED THE LIGHT IAW AMM 33-51-01-960-801. OPS NORMAL.
